# SDR SWIA200923732

- Difficulty date: November 19, 2009
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 21,214 hours, 18,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 LEFT LINTEL FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
